Perturbation and stability theory for Markov control problems

dc.contributor.author Abbad, Mohammed
dc.contributor.author Filar, Jerzy A
dc.date.accessioned 2012-09-19T01:34:53Z
dc.date.available 2012-09-19T01:34:53Z
dc.date.issued 1992
dc.description.abstract A unified approach to the asymptotic analysis of a Markov decision process disturbed by an ε-additive perturbation is proposed. Irrespective of whether the perturbation is regular or singular, the underlying control problem that needs to be understood is the limit Markov control problem. The properties of this problem are the subject of this study. en
dc.identifier.citation Abbad, M. and Filar, J.A., 1992. Perturbation and stability theory for Markov control problems. IEEE Transactions on Automatic Control, 37(9), 1415-1420. en
dc.identifier.issn 0018-9286
dc.identifier.uri http://hdl.handle.net/2328/26296
dc.language.iso en
dc.publisher Institute of Electrical and Electronic Engineers en
dc.rights.license In Copyright
dc.subject Mathematics en
dc.subject Markov Decision Process en
dc.title Perturbation and stability theory for Markov control problems en
dc.type Article en
Files
Original bundle
Now showing 1 - 1 of 1
Thumbnail Image
Name:
Abbad Perturbation.pdf
Size:
723.92 KB
Format:
Adobe Portable Document Format
Description:
License bundle
Now showing 1 - 1 of 1
No Thumbnail Available
Name:
license.txt
Size:
1.71 KB
Format:
Item-specific license agreed upon to submission
Description: